# SDR AALA202205177935

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,209 hours, 14,898 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI SKID INOPERATIVE LIGHT ILLUMINATED MULTIPLE TIMES AFTER LIFTOFF. AIRCRAFT DIVERTED TO IAD DUE TO WET RUNWAYS AT DCA. REMOVED AND REPLACED ANTI-SKID VALVE PER JOB CARD 08L70032008.
